首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON CHARACTERISTIC ROOTS OF MATRICES
被引:2
|
作者
:
CRABTREE, DE
论文数:
0
引用数:
0
h-index:
0
CRABTREE, DE
机构
:
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1965年
/ 16卷
/ 06期
关键词
:
D O I
:
10.2307/2035941
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:1410 / +
页数:1
相关论文
共 50 条
[1]
THE CHARACTERISTIC ROOTS OF MATRICES
PARKER, WV
论文数:
0
引用数:
0
h-index:
0
PARKER, WV
[J].
DUKE MATHEMATICAL JOURNAL,
1945,
12
(03)
: 519
-
526
[2]
THE CHARACTERISTIC ROOTS OF MATRICES
PARKER, WV
论文数:
0
引用数:
0
h-index:
0
PARKER, WV
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1945,
51
(11)
: 876
-
877
[3]
CHARACTERISTIC ROOTS OF A SET OF MATRICES
PARKER, WV
论文数:
0
引用数:
0
h-index:
0
PARKER, WV
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1953,
59
(01)
: 56
-
56
[4]
BOUNDS FOR CHARACTERISTIC ROOTS OF MATRICES
TAUSSKY, O
论文数:
0
引用数:
0
h-index:
0
TAUSSKY, O
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1948,
54
(09)
: 831
-
831
[5]
BOUNDS FOR CHARACTERISTIC ROOTS OF MATRICES
TAUSSKY, O
论文数:
0
引用数:
0
h-index:
0
TAUSSKY, O
[J].
DUKE MATHEMATICAL JOURNAL,
1948,
15
(04)
: 1043
-
1044
[6]
CHARACTERISTIC ROOTS OF COMPOUND MATRICES
FRIEDMAN, B
论文数:
0
引用数:
0
h-index:
0
FRIEDMAN, B
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1952,
58
(06)
: 652
-
653
[7]
CHARACTERISTIC ROOTS OF REAL MATRICES
SCHAEFER, HH
论文数:
0
引用数:
0
h-index:
0
SCHAEFER, HH
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1971,
28
(01)
: 91
-
&
[8]
ON CHARACTERISTIC ROOTS OF TOURNAMENT MATRICES
OBERST, U
论文数:
0
引用数:
0
h-index:
0
OBERST, U
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1968,
74
(06)
: 1129
-
&
[9]
CHARACTERISTIC ROOTS OF RANK 1 MATRICES
CUMMINGS, L
论文数:
0
引用数:
0
h-index:
0
CUMMINGS, L
[J].
AMERICAN MATHEMATICAL MONTHLY,
1968,
75
(10):
: 1105
-
&
[10]
A Study on Characteristic Roots of Lattice Matrices
Thomas, Kapiarumalayil Varkey
论文数:
0
引用数:
0
h-index:
0
机构:
Bharata Mata Coll, Dept Math, Kochi, Kerala, India
Bharata Mata Coll, Dept Math, Kochi, Kerala, India
Thomas, Kapiarumalayil Varkey
Joy, Geena
论文数:
0
引用数:
0
h-index:
0
机构:
Union Christian Coll, Dept Math, Kochi, Kerala, India
Bharata Mata Coll, Dept Math, Kochi, Kerala, India
Joy, Geena
[J].
JOURNAL OF MATHEMATICS,
2016,
2016
←
1
2
3
4
5
→